MathSciNet Relay Station
MathSciNet bibliographic data
MR2159698 20B05
Goldstein, Daniel; Guralnick, Robert M.; Isaacs, I. M. Inequalities for finite group permutation modules. Trans. Amer. Math. Soc. 357 (2005), no. 10, 4017–4042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement